# SDR SWAA961199

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW NOTED JET FUEL SMELL IN COCKPIT EMITTING FROM AIR VENTS.  INSPECTION PERFORMED, NO LEAKS NOTED PER BOEING M/M.
